Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2017, Article ID 6454736, 4 pages
https://doi.org/10.1155/2017/6454736
Research Article

An Interesting Property of a Class of Circulant Graphs

Department of Mathematics, Lorestan University, Khoramabad, Iran

Correspondence should be addressed to Ali Zafari; ri.ca.ul.sf@ila.irafaz

Received 22 July 2016; Accepted 22 January 2017; Published 27 February 2017

Academic Editor: Michel Bauer

Copyright © 2017 Seyed Morteza Mirafzal and Ali Zafari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Godsil and G. Royle, Algebraic Graph Theory, vol. 207 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. D. Dixon and B. Mortimer, “Permutation groups,” Mathematical Proceedings of the Cambridge Philosophical Society, 1996. View at Google Scholar
  3. N. Biggs, Algebraic graph theory, Cambridge Mathematical Library, Cambridge University Press, Cambridge, Second edition, 1993. View at MathSciNet
  4. F. Harary and A. Schwenk, “Which graphs have integral spectra?” in Graphs and Combinatorics, vol. 406 of Lecture Notes in Mathematics, pp. 45–51, Springer, 1974. View at Publisher · View at Google Scholar
  5. K. Balinska, D. Cvetković, Z. Rodosavljević, S. Simić, and D. Stevanović, “A survey on integral graphs,” Univ. Beograd, Publ. Elektrotehn. Fak. Ser. Mat, vol. 13, pp. 42–65, 2002. View at Google Scholar
  6. O. Ahmadi, N. Alon, I. F. Blake, and I. E. Shparlinski, “Graphs with integral spectrum,” Linear Algebra and its Applications, vol. 430, no. 1, pp. 547–552, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Abdollahi and E. Vatandoost, “Which Cayley graphs are integral?” Electronic Journal of Combinatorics, vol. 16, no. 1, article R122, pp. 1–17, 2009. View at Google Scholar
  8. A. E. Brouwer, A. M. Cohen, and A. Neumaier, Distance-Regular Graphs, vol. 18, Springer, Berlin, Germany, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. R. Silvester, “Determinants of block matrices,” The Mathematical Gazette, vol. 84, pp. 460–467, 2000. View at Google Scholar
  10. L. W. Beineke and R. J. Wilson, Eds., Topics in Algebraic Graph Theory, vol. 102 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 2004. View at Publisher · View at Google Scholar · View at MathSciNet